# SDR 95ZZZX4184

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Mlg
- Part time: 5,695 hours
- Component: Cutlerham
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEARBOX BOTTOMED OUT IN THE GEAR UP POSITION DUE TO FAILURE OF RELAY.  EXTREME FORCE WAS REQUIRED WITH BOOT ON THE GEAR HANDLE TO BREAK LOOSE BEFORE GEAR COULD BE CRANKED DOWN.  NOTE:  A SOLO PILOT WOULD HAVE TO CLIMB INTO BACK SEAT TO HAVE ENOUGH FORCE TO BREAK THE JAMMED UP POSITION.
